Alert archive / Wyoming / Special Weather Statements in 2011
Special Weather Statement, NWS Cheyenne, WY
NWS Cheyenne, WY issued this special weather statement at Aug 28, 2011, 4:21 PM MDT for Laramie County, Wyoming. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 28, 2011, 4:21 PM MDT (22:21 UTC)
- Expired
- Aug 28, 2011, 5:15 PM MDT
- In force
- 54 min
- Issued by
- NWS Cheyenne, WY
County Laramie County, WY
The radar
The Cheyenne radar (KCYS), 24 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2882 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
005
WWUS85 KCYS 282221
SPSCYS
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SUN AUG 28 2011
NEZ054-WYZ106>108-115>119-282315-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY
WY-KIMBALL NE-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE
RANGE FOOTHILLS WY-
421 PM MDT SUN AUG 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE...LARAMIE...
SOUTHEASTERN ALBANY...SOUTHWESTERN GOSHEN AND SOUTHWESTERN KIMBALL
COUNTIES UNTIL 515 PM MDT...
AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
IRON MOUNTAIN TO 9 MILES NORTHWEST OF WHITAKER TO WHITAKER TO 6
MILES WEST OF CARPENTER...AND MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED ALONG AND BEHIND THIS OUTFLOW
BOUNDARY FOR ABOUT 15 TO 30 MINUTES AFTER THE BOUNDARY PASSES YOUR
LOCATION.
WIND GUSTS OF 40 TO 50 MPH WERE ESTIMATED BY THE PUBLIC AT A
LOCATION 10 MILES NORTH OF CHEYENNE AS THE OUTFLOW BOUNDARY MOVED
THROUGH.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR IN THE WAKE
OF THE OUTFLOW BOUNDARY PRODUCING RAINFALL AMOUNTS UP TO ONE QUARTER
OF AN INCH...ALONG WITH WIND GUSTS TO 50 MPH.
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF
THE OUTFLOW BOUNDARY FROM CHUGWATER TO PINE BLUFFS...AS MOIST EAST
WINDS AT LOW LEVELS COLLIDE WITH THE NORTHEAST MOVING OUTFLOW
BOUNDARY.
THE OUTFLOW BOUNDARY WILL BE NEAR...
CARPENTER AROUND 430 PM MDT.
HILLSDALE AND HWY 85 MM 32 AROUND 435 PM MDT.
BURNS AROUND 445 PM MDT.
HWY 85 AT HIGHWAY 216 AROUND 505 PM MDT.
GUN BARREL...PANORAMA POINT AND CHUGWATER AROUND 510 PM MDT.
PINE BLUFFS AND HWY 85 MM 50 AROUND 515 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 333 AND
402.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.
&&
LAT...LON 4101 10531 4127 10539 4167 10563 4184 10482
4153 10436 4101 10390
TIME...MOT...LOC 2217Z 247DEG 19KT 4165 10520 4151 10497
4142 10480 4101 10443
$$
RUBINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 28, 3:08 PM MDT, 1 hour 13 minutes earlier.
Area forecast discussion, Aug 28, 3:08 PM MDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 308 PM MDT SUN AUG 28 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT EARLY AFTERNOON WATER VAPOR IMAGERY LOOKS REMARKABLY SIMILAR TO 24 HOURS AGO...WITH THE PERSISTENT UPPER RIDGE STILL PARKED OVER THE SOUTHWESTERN STATES. SUBTROPICAL MID-LEVEL MOISTURE CONTINUES TO STREAM NORTHWARD ACROSS THE ROCKIES AND HIGH PLAINS. A CLOSED UPPER LOW AND ASSOCIATED TROUGH WAS MOVING INTO WASHINGTON AND OREGON. WEAK SHORTWAVES TOPPING THE RIDGE FROM UTAH AND IDAHO ACROSS COLORADO AND WYOMING...COMBINED WITH THE MOISTURE AND LOW/MID LEVEL INSTABILITY WERE TRIGGERING SCATTERED CONVECTION. THUS FAR...MOST OF THE SHOWERS AND THUNDERSTORMS WERE CONFINED TO CARBON AND SOUTHWEST ALBANY COUNTIES...AND WERE SLOWLY MOVING TO THE EAST. THE REGIONAL SURFACE ANALYSIS PLACED A WEAK BACKDOOR FRONT FROM EASTERN WYOMING INTO THE WESTERN NEBRASKA PANHANDLE. SURFACE WINDS HAVE SHIFTED TO NORTHEASTERLY ALONG WITH SLOWLY RISING DEW POINTS BEHIND THE FRONT. THIS FRONT WILL CONTINUE TO DRIFT TO THE SOUTHWEST INTO SOUTHEAST WYOMING THROUGH LATE THIS AFTERNOON... WITH ADDITIONAL CONVECTION EXPECTED TO DEVELOP EAST OF THE LARAMIE RANGE. INSTABILITY WILL BE MARGINAL /SOUNDING CAPES OF 400-800 J/KG/ ALONG WITH INVERTED-V SOUNDINGS TO SUPPORT SOME GUSTY THUNDERSTORMS THIS AFTERNOON AND EVENING. THE 12Z SHORT RANGE MODEL SUITE CONTINUES TO ADVERTISE THE FLATTENING OF THE UPPER RIDGE AS THE PACIFIC NORTHWEST SHORTWAVE TROUGH TRACKS EAST ACROSS THE NORTHERN ROCKIES AND PLAINS THROUGH TUESDAY. THIS PATTERN CHANGE WILL RESULT IN A MORE ZONAL FLOW ALOFT. MEANWHILE... THE BACKDOOR SURFACE BOUNDARY WILL STALL ALONG THE LARAMIE RANGE TONIGHT AND MONDAY. FAVORABLE UPSLOPE...COMBINED WITH ADEQUATE MOISTURE AND MARGINAL INSTABILITY WILL KEEP CHANCES FOR SHOWERS AND THUNDERSTORMS IN THE FORECAST FOR THE NEXT 24 TO 36 HOURS. THE INSTABILITY/THETA-E AXIS WILL SET UP EAST OF THE LARAMIE RANGE INTO WESTERN NEBRASKA MONDAY AFTERNOON AND EVENING WITH SBCAPES OF 500-1000 J/KG AND DEW POINTS IN THE 50S TO LOWER 60S. BULK SHEAR VALUES LOOK MARGINAL...SO SEVERE THREAT WILL BE MINIMAL. CANNOT RULE OUT ISOLATED STRONG THUNDERSTORMS WITH WIND GUSTS TO 50 MPH... SMALL HAIL AND LOCALLY HEAVY RAIN. HIGH TEMPERATURES MONDAY WILL BE AT LEAST 10 DEGREES COOLER /IN THE 80S/ THAN SUNDAY DUE TO THICKER CLOUD COVER AND GREATER PRECIPITATION COVERAGE FOR AREAS EAST OF THE LARAMIE RANGE. TEMPERATURES WILL REMAIN FAIRLY WARM OUT WEST AS THE BOUNDARY WILL BE STALLED ALONG THE RANGE. ISOLATED SHOWERS AND THUNDERSTORMS WILL LINGER OVER NORTHEAST PORTIONS OF THE CWA MONDAY NIGHT AS THE SURFACE BOUNDARY AND SHORTWAVE MOVE EAST. DRIER AND MORE STABLE AIR WILL FILTER INTO THE CWA FROM THE WEST...ALONG WITH INCREASING WESTERLY SURFACE WINDS. THIS WILL HEIGHTEN FIRE WEATHER CONCERNS OVER PORTIONS OF EAST CENTRAL AND SOUTH CENTRAL WYOMING DURING THE AFTERNOON. ALSO...EXPECT WARMER TEMPERATURES TUESDAY AFTERNOON /UPPER 80S TO MID 90S/...ESPECIALLY EAST OF THE LARAMIE RANGE DUE TO DOWNSLOPE WESTERLY WIND COMPONENT. .LONG TERM...WEDNESDAY THROUGH SUNDAY...LONG RANGE MODELS CONTINUE TO STRUGGLE WITH THE TIMING AND INTENSITY OF NORTHERN PACIFIC TROUGHS AND ASSOCIATED COLD FRONTS PUSHING SOUTH OUT OF WESTERN CANADA LATER THIS WEEK AND INTO THE WEEKEND. FAIRLY CONFIDENT THAT WEDNESDAY AND WEDNESDAY NIGHT WILL BE DRY AND VERY WARM AHEAD OF THE FIRST COLD FRONT...WITH HIGHS IN THE 90S EAST OF THE LARAMIE RANGE AND MID TO UPPER 80S ACROSS CNTRL WYOMING. THERE WILL LIKELY BE ENOUGH MIDLEVEL MOISTURE AND LLVL INSTABILITY TO PRODUCE ISOLATED THUNDERSTORMS OR RAIN SHOWERS WEDNESDAY AFTERNOON...BUT EXPECT COVERAGE TO BE LESS TODAY AND MONDAY WITH VERY LITTLE DYNAMIC FORCING AND MODELS SHOWING ANTICYCLONIC FLOW OVER THE CNTRL PLAINS. KEPT LOW POP ACROSS THE AREA...UNDER 20 PERCENT. FOR LATE IN THE WEEK AND INTO NEXT WEEKEND...THE 12Z MODELS ARE SHOWING POOR CONSISTENCY WITH DIFFERENT SOLUTIONS COMPARED TO YESTERDAY. THE 12Z ECMWF IS NOW SHOWING A STRONG COLD FRONT AND MODERATE PRECIPITATION PUSHING SOUTHWARD INTO SOUTHEAST WYOMING AND WESTERN NEBRASKA STARTING MIDDAY ON THURSDAY...WITH 700MB TEMPS LOWERING TO 0C JUST NORTH OF THE FORECAST AREA. THIS WOULD SUGGEST HIGHS ON FRIDAY IN THE 60S TO LOW 70S. HOWEVER...THE GFS AND THE GEM SHOW THIS FRONT CONSIDERABLY WEAKER COMPARED TO THE ECMWF AND FURTHER NORTH WITH ONLY SLIGHTLY COOLER TEMPS IN THE UPPER 70S TO LOW 80S AND HARDLY ANY PRECIP. SEVERAL ENSEMBLE MEMBERS ARE SIMILAR TO THE ECMWF...SO CAN NOT IGNORE THAT SOLUTION. LOWERED TEMPS TOWARDS CLIMO AND INCREASED POP BETWEEN 15 TO 30 PERCENT ESPECIALLY FURTHER NORTH...WHICH IS IN DECENT AGREEMENT WITH MODEL CONSENSUS AT THIS TIME. IF ANYTHING...MODELS SHOW BETTER AGREEMENT FOR DAYS 6 AND 7 AS ANOTHER COLD FRONT PUSHES SOUTH OUT OF CANADA WITH ALL MODEL SOLUTIONS SHOWING NORTHWEST FLOW ALOFT AND COOLER TEMPS CLOSER TO NORMAL. && .AVIATION...18Z TAF ISSUANCE. WEAK COLD FRONT ACROSS WESTERN NEBRASKA WILL CONTINUE TO DRIFT SOUTHWEST INTO EASTERN WYOMING TODAY. THIS WILL RESULT IN WINDS SHIFTING INTO THE EAST TO GRADUALLY SOUTHEAST TODAY AND TONIGHT. UPSLOPE WINDS WILL PROVIDE ADDITIONAL MOISTURE TO THE AREA...AND WITH AN UPPER LEVEL DISTURBANCE EXPECTED TO MOVE ACROSS WYOMING THIS EVENING...RAIN SHOWERS AND SCATTERED TSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS AFTERNOON AND PUSH EAST INTO WESTERN NEBRASKA. VFR CONDITIONS WILL PREVAIL TODAY...BUT PERIODS OF MVFR CONDITIONS CAN NOT BE RULED OUT...ESPECIALLY AFTER 00Z THIS EVENING. && .FIRE WEATHER...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR MUCH OF THE DISTRICT THROUGH MONDAY EVENING AS SUBTROPICAL MOISTURE COMBINES WITH WEAK UPPER LEVEL DISTURBANCES AND A MEANDERING SURFACE TROUGH OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. MINIMUM RELATIVE HUMIDITIES THIS AFTERNOON WILL BE SLIGHTLY HIGHER THAN RECENT DAYS WITH VALUES IN THE 20S AND 30S. HUMIDITY RECOVERIES WILL BE GOOD TO EXCELLENT AT NIGHT. THE AIR MASS WILL BEGIN TO DRY OUT TUESDAY AS THE SURFACE TROUGH SHIFTS EAST INTO WESTERN PLAINS AND WESTERLY WINDS INCREASE OVER EAST CENTRAL AND SOUTH CENTRAL WYOMING. MINIMUM RELATIVE HUMIDITIES WILL PLUMMET TO 10 TO 15 PERCENT OVER PORTIONS OF CARBON AND CONVERSE COUNTIES TUESDAY AFTERNOON. THESE DRY CONDITIONS COMBINED WITH GUSTY WEST WINDS UP TO 30 MPH MAY LEAD TO CRITICAL FIRE WEATHER CONDITIONS AT THAT TIME. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM/FIRE WEATHER...JAMSKI LONG TERM/AVIATION...TJT
Hazardous weather outlook, Aug 28, 10:33 AM MDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1033 AM MDT SUN AUG 28 2011 WYZ101>119-291230- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1033 AM MDT SUN AUG 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP WEST OF THE LARAMIE RANGE EARLY THIS AFTERNOON...THEN SPREAD EAST ACROSS THE REMAINDER OF THE AREA THROUGH LATE THIS AFTERNOON AND EVENING. THE MAIN THUNDERSTORM HAZARDS WILL BE WIND GUSTS OF 40 MPH OR HIGHER... BRIEF MODERATE RAINFALL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY...DECREASING MONDAY NIGHT. A FEW STRONG THUNDERSTORMS PRODUCING WIND GUSTS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE EAST OF THE LARAMIE RANGE DURING THE AFTERNOON AND EARLY EVENING. WARMER AND MAINLY DRIER CONDITIONS ARE FORECAST FOR MUCH THE AREA TUESDAY THROUGH THURSDAY. THE EXCEPTION WILL BE OVER THE MOUNTAINS OF CARBON COUNTY WHERE ISOLATED AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE POSSIBLE. COOLER TEMPERATURES ARE FORECAST FOR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-291230- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1033 AM MDT SUN AUG 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND CONTINUE THROUGH LATE THIS EVENING. THE MAIN THUNDERSTORM HAZARDS WILL BE WIND GUSTS OF 40 MPH OR HIGHER...BRIEF MODERATE RAINFALL AND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MONDAY... DECREASING MONDAY NIGHT. A FEW STRONG THUNDERSTORMS PRODUCING WIND GUSTS TO 50 MPH...SMALL HAIL AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE DURING THE AFTERNOON AND EARLY EVENING. WARMER AND DRIER CONDITIONS ARE FORECAST FOR TUESDAY THROUGH THURSDAY...FOLLOWED BY COOLER TEMPERATURES ON FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Aug 28, 4:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
421 PM MDT SUN AUG 28 2011
NEZ054-WYZ106>108-115>119-282315-
CENTRAL LARAMIE COUNTY WY-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE
COUNTY WY-EAST LARAMIE COUNTY WY-EAST PLATTE COUNTY WY-GOSHEN COUNTY
WY-KIMBALL NE-LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE
RANGE FOOTHILLS WY-
421 PM MDT SUN AUG 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PLATTE...LARAMIE...
SOUTHEASTERN ALBANY...SOUTHWESTERN GOSHEN AND SOUTHWESTERN KIMBALL
COUNTIES UNTIL 515 PM MDT...
AT 413 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
IRON MOUNTAIN TO 9 MILES NORTHWEST OF WHITAKER TO WHITAKER TO 6
MILES WEST OF CARPENTER...AND MOVING NORTHEAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED ALONG AND BEHIND THIS OUTFLOW
BOUNDARY FOR ABOUT 15 TO 30 MINUTES AFTER THE BOUNDARY PASSES YOUR
LOCATION.
WIND GUSTS OF 40 TO 50 MPH WERE ESTIMATED BY THE PUBLIC AT A
LOCATION 10 MILES NORTH OF CHEYENNE AS THE OUTFLOW BOUNDARY MOVED
THROUGH.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL OCCUR IN THE WAKE
OF THE OUTFLOW BOUNDARY PRODUCING RAINFALL AMOUNTS UP TO ONE QUARTER
OF AN INCH...ALONG WITH WIND GUSTS TO 50 MPH.
ADDITIONAL SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG AND AHEAD OF
THE OUTFLOW BOUNDARY FROM CHUGWATER TO PINE BLUFFS...AS MOIST EAST
WINDS AT LOW LEVELS COLLIDE WITH THE NORTHEAST MOVING OUTFLOW
BOUNDARY.
THE OUTFLOW BOUNDARY WILL BE NEAR...
CARPENTER AROUND 430 PM MDT.
HILLSDALE AND HWY 85 MM 32 AROUND 435 PM MDT.
BURNS AROUND 445 PM MDT.
HWY 85 AT HIGHWAY 216 AROUND 505 PM MDT.
GUN BARREL...PANORAMA POINT AND CHUGWATER AROUND 510 PM MDT.
PINE BLUFFS AND HWY 85 MM 50 AROUND 515 PM MDT.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 333 AND
402.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 1 AND 9.
&&
LAT...LON 4101 10531 4127 10539 4167 10563 4184 10482
4153 10436 4101 10390
TIME...MOT...LOC 2217Z 247DEG 19KT 4165 10520 4151 10497
4142 10480 4101 10443
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 5:33 PM MDT | Special Weather Statement | CYS | Goshen, Platte | 57 min |
| Aug 28, 5:42 PM MDT | Special Weather Statement | CYS | Converse | 63 min |
Nearby
Special Weather Statements in Wyoming, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.